# SDR AT0600005

- Difficulty date: January 19, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279103
- Condition: Inoperative
- Location: Aft Assy Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CATWALK EMERGENCY LIGHT ASSY HAS 3EA LAMPS NOT ILLUMINATED.  REMOVED AND REPLACED LIGHT ASSY PER MM 20-20.
